# SDR VQIA2013F00028

- Difficulty date: August 10, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- Aircraft time: 21,459 hours, 6,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORTED AN ELECTRICAL BURNING ODOR IN AFT GALLEY AND CABIN AREA.  CREW TURNED OFF THE IN SEAT POWER SUPPLY MASTER SWITCH AS WELL AS THE AFT GALLEY COFFEEMAKER, THE ODOR DISSIPATED.  ARRIVED WITH NO FURTHER REPORTS.  MX ACCOMPLISHED TSM PROCEDURE 24-00-810-023A WITH NO FINDINGS.    ACFT  RETURNED TO SERVICE WITH NO FURTHER REPORTS.
